MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number 403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthralgia (2355); Joint Swelling (2356)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.Irrimax identified and evaluated possible lot #s and found no issues.Irrimax will continue to contact reporting physician and other sources as necessary for the purpose of obtaining additional information and will, as necessary, file a follow-up report.
 
Event or Problem Description
Physician reported that patient underwent a primary left total knee arthroplasty (tka) 22 years ago.Physician reported that patient underwent a revision for the left tka for implant loosening on (b)(6) 2017.Irrisept was used.Physician reported that patient underwent a tka revision including poly exchange on (b)(6) 2017 to address swelling.Irrisept was used and the physician reported that there was no infection.Physician reported that patient underwent another tka revision with synovectomy on (b)(6) 2017 including poly exchange and that patient had a reaction to chrloraprep (chlorhexidine) skin prep prior to incision.Physician reported irrisept was used for irrigation.Physician reported that patient received standard treatment with antibiotics 24 hours post-operatively.Physician reported patient underwent left knee scope with synovectomy on (b)(6) 2017 to address swelling and pain.Physician reported that patient was prepped with povidone iodine, that irrisept was not used, and that there were no signs of infection.Physician reported that patient likely developed hypersensitivity to chg in all forms and concentrations.

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key7096620
Report Number3005706359-2017-00002
Device Sequence Number1483438
Product Code FQH
UDI-Device Identifier10842351100032
UDI-Public10842351100032
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K090779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403
Device Catalogue NumberIRRISEPT 403
Device Lot NumberSEE SECTION 10 BELOW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight104